# SDR SWAA002126

- Difficulty date: October 24, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,403 hours, 47,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2.5 EXTERNAL FUSELAGE SKIN CRACKED AT BS 500C, WL 223, RT SIDE.  REPAIRED SKIN PER SRM.
